# SDR DALA2016031702621

- Difficulty date: March 16, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 679
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER WING BARREL KEELBEAM AT BS 679 OTBD END OF FORMER CRACKED RT SIDE. REMOVED FORMER AND SHEAR CLIP FROM RT OF UNDER WING BARREL KEELBEAM AT BS 679, AND LOCATED, DRILLED, AND DEBURR NEW FORMER AND SHEAR CLIP IAW SRM 51-40-08, AND FABRICATED REPAIR ANGLE TO NEW FORMER IAW ER/A. 542825-14.  REV ORIGINAL, ALODINED, PRIMED PARTS IAW SRM 51-10-04 INSTALLED NEW FORMER, SHEAR CLIP, AND REPAIR ANGLE IAW SRM 51-41-05 AND IAW ER/A 542825-14, REV ORIGINAL.
